Balanced parametrizations of stable SISO all-pass systems in discrete time

B Hanzon*, RLM Peeters

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)240-276
Number of pages37
JournalMathematics of Control Signals and Systems
Volume13
Issue number3
DOIs
Publication statusPublished - 2000

Keywords

  • stable all-pass systems
  • balanced realizations
  • Schur parameters
  • stable AR systems
  • topology
  • LINEAR-SYSTEMS
  • MODEL-REDUCTION
  • CANONICAL FORM
  • MULTIVARIABLE SYSTEMS
  • RATIONAL FUNCTIONS
  • DIGITAL-FILTERS
  • REALIZATIONS
  • QUESTIONS

Cite this